# SDR A6WA2019012346323

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6003105719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRINGER 3L I/B AND OB CLIPS ARE CRACKED.  REMOVED AND REPLACED 2 EACH CLIPS AT FS 280 IB AND OB OF STRINGER 3L IAW SRM 51-42-21 AND 51-42-06.
